# SDR 2008UALA00639

- Difficulty date: February 3, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 48,085 hours, 7,296 cycles
- Engine: Pwa PW4090
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 131W18141104
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 4L AFT GIRT FITTING END BROKEN.  REPLACED BRACKET. CHECKED DOOR GIRT BAR OPERATION PER 25-66-01 NORMAL.  ACFT OK FOR SERVICE.
